Discussions that mention norvasc

High & Low Blood Pressure board


I truly believe you are right, Beth, and i thank you again for giving me hope. You see, when i feel bad, it's soooo bad that i can't imagine this coming from a stupid pill. this usually happens after 2 weeks of 40mg benicar in am and another 20mg in pm. i just hurt so bad from head to foot. this is also with 12.5 hct, which i have always taken each day for years. it's seperate pill.

when i first start aching, i have realized lately by stopping the 20mg pill and going back on the cardizem that in about 4/5 days i will feel fine again. but then after taking cardizem in pm and 40benicar and hzt for 2 weeks i then become tired/ nauseated and just plain sick. so the cycle begins again, with the2 doses of benicar, around around and around.

that's why i'm anxious to speak to my dr., hoping he is notthinking of adding new med, hoping we will dispense of old ones to try this new one. but now i am really wondering about the hzt. maybe tomorrow i'll try to stop that one and see what happens. right now i'm in a good place. yesterday was my first good day. went back on cardizem last sunday.

the side effects of starting and stopping different pills can be so horrendous that i have most of my anxiety attacks over this. terrible , isn't it?

i really appreciate your help, Bethsheba. Are you doing well on your meds now? i hope so. i know how crazy this all is. i have been on accupril..hyzaar....diovan....dynacirc....norvasc.....and forget about statins. i just refuse to take them anymore.

i'll keep u updated..................stars

just a quick ps.....i had been on this combo of pills for a year or so without a major problem, until lastsummer, when all problems started. at that time i was also on a statin which i blamed for all the problems. oh well..........
Stars,

Yes, I know how very discouraging it can be--and many people, doctors included, just don't understand. Thank goodness for other people who have "been there" and who know and understand what we are talking about.

I, too, have been on the pill merry go round--hct, lisinopril, benicar/hct, atenolol, and norvasc (and for the most part, minimum doses of these drugs) and the only side effects I haven't experienced were those that were listed as allergic reactions...

And Stars, it is very possible to develop side effects to a drug that you've been on for YEARS so don't rule out any possiblity.

As far as your doctors are concerned, they are your employees, not your supervisors...you pay them for their knowlege, their experience, and their opinions only. They are consultants. You do not have to take their advice!! It's your body, it's your money, it's your health. So you can do more than "hope" they won't add another pill. You can listen to what they have to say but you can also tell them that you want to think about it before you do anything. And it never hurts to get a second opinion. Some people don't want to do this because it may cost money (although I think the insurance companies do pay for some of this) but in the long run it can save more than money...it can save your health!

And it is very understandable that you'd be experiencing anxiety over this...going on and off meds (especially meds that may be causing problems) can be very stressful for the body and for the mind.

I hope and pray you'll find your answers. Thanks for getting back with me...and do keep us posted. We can all learn from each other no matter what the course of action.

Bethsheba